Jack Figg, The Sun
A Russian bodybuilder known as “Popeye” was destroyed in an MMA fight in three minutes by an opponent 20 years his senior.
Kirill Tereshin, 23, injected his muscles with highly dangerous synthol and developed huge Popeye-like arms.
But his ridiculous 24inch-biceps could not help him defeat blogger and actor Oleg Mongol at a gym in Abakan in Russia.
21-year-old Pyatigorsk resident Kirill Tereshin, known to Russian Web users as “Bazooka hands,” met with his idol. He said this on his social network page.pic.twitter.com/7i5ZU0e1WT
— rajiv (@rajbindas86)January 21, 2018
The ex-Army soldier was submitted in an MMA bout in the first round.
Tereshin came out swinging and connected with some early punches, but was later clinched to the cage, taken down, and tapped out after a choke.
The loss comes after Tereshin was beaten by Russian slapping champion Vasiliy “The Dumpling” Kamotskiy earlier in the year.
Kamotskiy flattened Popeye with his first punch, proving that fighting may not be his calling.
Doctor Yuriy Serebryanskiny warned Tereshin about the dangers of injecting synthol.
It can cause pulmonary embolisms, nerve damage, infections, sclerosing lipogranuloma, stroke and oil-filled cysts or ulcers in the muscle and could result in amputation.
Dr Serebryanskiny said: “He could lose movement in his arms, the muscles could turn into ballast that he won’t be able to use to lift things. He could end up disabled.”
Bodybuilder Tereshin revealed in August that he has stopped injecting synthol oil after problems developed in his arms.
He said: “I used to go to the gym for two years before being called up for military service.
“In the army, I was worried that I would have a hard time and lose weight so I decided to try synthol oil.
“When I finished military service, I began to transform myself and did everything at home.
“My mum was very worried about what I was doing, but we are okay now that she knows synthol can be removed.
“In the beginning, I wanted to inject synthol oil into other parts of my body, but then the problems started and I stopped using it.”
Desperate Tereshin has launched a fundraiser to help pay for treatment, wanting to visit the UK to see a doctor.
He revealed: “At the moment, my arms are in a bad state and are reddening.